\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Asymptotic behavior of coupled inclusions with variable exponents

  • * Corresponding author

    * Corresponding author 

This work was initiated when the second author was supported with CNPq scholarship - process 202645/2014-2 (Brazil). The first author was suported by Chinese NSF grant 11571125. The second author was partially supported by the Brazilian research agency FAPEMIG process PPM 00329-16

Abstract Full Text(HTML) Related Papers Cited by
  • This work concerns the study of asymptotic behavior of the solutions of a nonautonomous coupled inclusion system with variable exponents. We prove the existence of a pullback attractor and that the system of inclusions is asymptotically autonomous.

    Mathematics Subject Classification: Primary: 35B40, 35B41, 35K57; Secondary: 35K55, 35K92.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] C. O. AlvesS. ShmarevJ. Simsen and M. S. Simsen, The Cauchy problem for a class of parabolic equations in weighted variable Sobolev spaces: existence and asymptotic behavior, J. Math. Anal. Appl., 443 (2016), 265-294.  doi: 10.1016/j.jmaa.2016.05.024.
    [2] J. P. Aubin and A. Cellina, Differential Inclusions: Set-Valued Maps and Viability Theory, Springer-Verlag, Berlin, 1984. doi: 10.1007/978-3-642-69512-4.
    [3] J. P. Aubin and H. Frankowska, Set-valued Analysis, Birkhäuser, Berlin, 1990.
    [4] T. Caraballo, J. A. Langa, V. S. Melnik and J. Valero, Pullback attractors for nonautonomous and stochastic multivalued dynamical systems, Set-Valued Analysis, 11 (2003), 153–201. doi: 10.1023/A:1022902802385.
    [5] T. CaraballoP. Marin-Rubio and J. C. Robinson, A comparison between two theories for multivalued semiflows and their asymptotic behaviour, Set-Valued Analysis, 11 (2003), 297-322.  doi: 10.1023/A:1024422619616.
    [6] J. I. Díaz and I. I. Vrabie, Existence for reaction diffusion systems. A compactness method approach, J. Math. Anal. Appl., 188 (1994), 521-540.  doi: 10.1006/jmaa.1994.1443.
    [7] L. Diening, P. Harjulehto, P. Hästö and M. Růžička, Lebesgue and Sobolev Spaces with Variable Exponents, Springer-Verlag, Berlin, Heidelberg, 2011. doi: 10.1007/978-3-642-18363-8.
    [8] X. L. Fan and Q. H. Zhang, Existence of solutions for $p(x)-$laplacian Dirichlet problems, Nonlinear Anal., 52 (2003), 1843-1852.  doi: 10.1016/S0362-546X(02)00150-5.
    [9] P. HarjulehtoP. HästöU. Lê and M. Nuortio, Overview of differential equations with non-standard growth, Nonlinear Analysis, 72 (2010), 4551-4574.  doi: 10.1016/j.na.2010.02.033.
    [10] P. E. Kloeden and T. Lorenz, Construction of nonautonomous forward attractors, Proc. Amer. Mat. Soc., 144 (2016), 259-268.  doi: 10.1090/proc/12735.
    [11] P. E. Kloeden and P. Marín-Rubio, Negatively invariant sets and entire trajectories of set-valued dynamical systems, J. Setvalued & Variational Analysis, 19 (2011), 43-57.  doi: 10.1007/s11228-009-0123-2.
    [12] P. E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, Amer. Math. Soc. Providence, 2011. doi: 10.1090/surv/176.
    [13] P. E. Kloeden and J. Simsen, Pullback attractors for non-autonomous evolution equation with spatially variable exponents, Commun. Pure & Appl. Analysis, 13 (2014), 2543-2557.  doi: 10.3934/cpaa.2014.13.2543.
    [14] P. E. Kloeden and J. Simsen, Attractors of asymptotically autonomous quasilinear parabolic equation with spatially variable exponents, J. Math. Anal. Appl., 425 (2015), 911–918. doi: 10.1016/j.jmaa.2014.12.069.
    [15] P. E. KloedenJ. Simsen and M. S. Simsen, A pullback attractor for an asymptotically autonomous multivalued Cauchy problem with spatially variable exponent, J. Math. Anal. Appl., 445 (2017), 513-531.  doi: 10.1016/j.jmaa.2016.08.004.
    [16] P. E. Kloeden and Me ihua Yang, Forward attraction in nonautonomous difference equations, J. Difference Eqns. Applns., 22 (2016), 513-525.  doi: 10.1080/10236198.2015.1107550.
    [17] V. S. Melnik and J. Valero, On attractors of multivalued semi-flows and differential inclusions, Set-Valued Anal., 6 (1998), 83–111. doi: 10.1023/A:1008608431399.
    [18] C. V. Pao, On nonlinear reaction-diffusion systems, J. Math. Anal. Appl., 87 (1982), 165–198. doi: 10.1016/0022-247X(82)90160-3.
    [19] K. Rajagopal and M. Růžička, Mathematical modelling of electrorheological fluids, Contin. Mech. Thermodyn., 13 (2001) 59–78.
    [20] M. Růžička, Flow of shear dependent elecrorheological fluids, C. R. Acad. Sci. Paris, Série I, 329 (1999), 393-398.  doi: 10.1016/S0764-4442(00)88612-7.
    [21] M. Růžička, Electrorheological Fluids: Modeling and Mathematical Theory, Lectures Notes in Mathematics, vol. 1748, Springer-Verlag, Berlin, 2000. doi: 10.1007/BFb0104029.
    [22] J. Simsen and J. Valero, Characterization of Pullback Attractors for Multivalued Nonautonomous Dynamical Systems, Advances in Dynamical Systems and Control, 179–195, Stud. Syst. Decis. Control, 69, Springer, [Cham], 2016.
    [23] J. Simsen and E. Capelato, Some properties for exact generalized processes, Continuous and Distributed Systems II, 209–219, Studies in Systems, Decision and Control. 1ed. 30, Springer International Publishing, 2015. doi: 10.1007/978-3-319-19075-4_12.
    [24] J. Simsen and C. B. Gentile, On p-Laplacian differential inclusions-Global existence, compactness properties and asymptotic behavior, Nonlinear Analysis, 71 (2009), 3488-3500.  doi: 10.1016/j.na.2009.02.044.
    [25] J. Simsen and M. S. Simsen, Existence and upper semicontinuity of global attractors for $p(x)$-Laplacian systems, J. Math. Anal. Appl., 388 (2012), 23–38. doi: 10.1016/j.jmaa.2011.10.003.
    [26] J. Simsen and M. S. Simsen, On asymptotically autonomous dynamics for multivalued evolution problems, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), no. 8, 3557–3567. doi: 10.3934/dcdsb.2018278.
    [27] J. Simsen and P. Wittbold, Compactness results with applications for nonautonomous coupled inclusions, J. Math. Anal. Appl., 479 (2019), 426–449., doi: 10.1016/j.jmaa.2019.06.033.
    [28] R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1988. doi: 10.1007/978-1-4684-0313-8.
    [29] I.I. Vrabie, Compactness Methods for Nonlinear Evolutions, Second Editon, Pitman Monographs and Surveys in Pure and Applied Mathematics, New York, 1995.
  • 加载中
SHARE

Article Metrics

HTML views(1014) PDF downloads(401) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return